ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Adderall
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Adderall (four amphetamine salts)

Reply
 
Thread Tools Display Modes
  #1  
Old 10-14-09, 12:03 AM
copperpenny copperpenny is offline
ADDvanced Member
 

Join Date: Feb 2009
Location: california
Posts: 102
Thanks: 0
Thanked 31 Times in 7 Posts
copperpenny is on a distinguished road
Adderall effects on face/skin (rosacea symptoms/dryness/enlarged pores/flaking?)

ok,

so the affect of adderall on my skin/face is complicated.

i took accutane several years ago, and it dried up the glands in my cheek and forehead area. however, my nose still produces oil.

i know adderall makes some people breakout/oily. with me, it makes my nose oily. however, it seems to dry out my cheek and forehead regions.

my hypothesis is that the increased oil is suppose to compensate for the dehydration, but since the accutane shut off my oil glands in the cheek/forhead regions, when i take adderall, i only experience the dehydration.


so my cheek/forhead areas are gettting rougher like sandpaper, fine wrinkles, pores enlarged, and some redness.

i mostly read complaints about adderall causing acne, but this is a lot different...does anybody else experience these effects from adderall? or can anyone explain if this is indeed a cause-effect relationship, and why its happening?
Reply With Quote
  #2  
Old 10-14-09, 09:59 PM
Misfit's Avatar
Misfit Misfit is offline
Member
 

Join Date: Jul 2005
Location: Toronto Canada
Posts: 67
Blog Entries: 2
Thanks: 6
Thanked 19 Times in 14 Posts
Misfit is on a distinguished road
Re: Adderall effects on face/skin (rosacea symptoms/dryness/enlarged pores/flaking?)

I am new to Adderall so I can't say if it's affecting my skin yet. I know years ago when I first started on ritalin I got A LOT of zits. Also when I started concerta I ended up with some. I am hoping it doesn't get worse. I am 32 and really sick of zits!

I have rosacea as well. I can see how stimulant medication could make rosacea worse...often with rosacea the capilliaries (pardon my spelling I have a bad headache) are inflammed...and near the surface of the skin...so stimulants speeding up the blood flow would probably make it a bit worse. I don't know I am not a doctor...as for the acne...I haven't figured that one out. It is definatly annoying!
Reply With Quote
  #3  
Old 10-15-09, 02:21 PM
annamarie's Avatar
annamarie annamarie is offline
Member
 

Join Date: Sep 2009
Location: Seattle
Posts: 84
Thanks: 91
Thanked 53 Times in 21 Posts
annamarie has a spectacular aura aboutannamarie has a spectacular aura about
Re: Adderall effects on face/skin (rosacea symptoms/dryness/enlarged pores/flaking?)

I'm on adderall now and my skin has gotten ridiculously dry...
Reply With Quote
Sponsored Links
  #4  
Old 10-17-09, 09:58 AM
rd_wnc's Avatar
rd_wnc rd_wnc is offline
Contributor
 

Join Date: Sep 2009
Location: USA
Posts: 283
Thanks: 25
Thanked 189 Times in 97 Posts
rd_wnc is a jewel in the roughrd_wnc is a jewel in the roughrd_wnc is a jewel in the rough
Re: Adderall effects on face/skin (rosacea symptoms/dryness/enlarged pores/flaking?)

I think you're right in that Adderall dehydrates you and that can exacerbate clogged pores, acne and dermatitis type symptoms.

I also find I feel better and Adderall seems to be more effective if I force myself to guzzle water a few times a day. If I forget then I get a headache or just get really tired.
__________________
"Somebody's gonna have to go back and get a s****load of dimes."
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Adderall side effect question sywi Adderall 104 11-19-13 12:38 PM
The switch from ADDERALL to DEXEDRINE LittlePrincess Dexedrine/Dextrostat 27 07-30-13 04:54 PM
Delayed side effects from Vyvanse and Adderall? Princess-of-Chaos Vyvanse 0 07-27-09 03:06 PM
Delayed side effects from Adderall and Vyvanse? Princess-of-Chaos Adderall 0 07-27-09 03:04 PM
Adderall Side Effects osustudent Adderall 15 11-30-04 06:40 PM


All times are GMT -4. The time now is 01:15 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
(c) 2003 - 2014 ADD Forums